`a`
Related Articles
1

On the covering radius of some binary cyclic codes

Advances in Mathematics of Communications  Volume 11, Issue 2, Pages : 329 - 338, 2017

Rafael Arce-Nazario - (email), Francis N. Castro - (email), Jose Ortiz-Ubarri - (email)

 Abstract       References       Full Text      Related Articles

2

Families of nested completely regular codes and distance-regular graphs

Advances in Mathematics of Communications  Volume 9, Issue 2, Pages : 233 - 246, 2015

Joaquim Borges - (email), Josep RifĂ  - (email), Victor A. Zinoviev - (email)

 Abstract       References       Full Text      Related Articles

3

On the covering radius of some modular codes

Advances in Mathematics of Communications  Volume 8, Issue 2, Pages : 129 - 137, 2014

Manish K. Gupta - (email), Chinnappillai Durairajan - (email)

 Abstract       References       Full Text      Related Articles

4

All binary linear codes of lengths up to 18 or redundancy up to 10 are normal

Advances in Mathematics of Communications  Volume 5, Issue 4, Pages : 681 - 686, 2011

Tsonka Baicheva - (email)

 Abstract       References       Full Text      Related Articles

5

On the least covering radius of binary linear codes of dimension 6

Advances in Mathematics of Communications  Volume 4, Issue 3, Pages : 399 - 404, 2010

Tsonka Baicheva - (email), Iliya Bouyukliev - (email)

 Abstract       Full Text      Related Articles

6

The two covering radius of the two error correcting BCH code

Advances in Mathematics of Communications  Volume 3, Issue 1, Pages : 83 - 95, 2009

Andrew Klapper - (email), Andrew Mertz - (email)

 Abstract       Full Text      Related Articles

7

On the covering radii of extremal doubly even self-dual codes

Advances in Mathematics of Communications  Volume 1, Issue 2, Pages : 251 - 256, 2007

Masaaki Harada - (email), Akihiro Munemasa - (email)

 Abstract       Full Text      Related Articles